top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Nurofen Sinus & Blocked Nose 200mg/5mg Tablets - 16

Product code: 3977410
  • General Sales List Medicine
£5.10
(incl VAT)
Out of stock
Nurofen Sinus and blocked nose has 2 active ingredients which help relieve you from sinus and blocked nose, also helps relieve you from aches and pains, fever, headache, and sore throats.

Directions:
For oral administration and short term use only.
Adults, the elderly and children aged 12 years and over:
Take 2 tablets with water every 8 hours.
Leave at least 4 hours between doses.
Do not take more than 6 tablets in any 24 hours.
Do not give to children under 12 years of age.
If symptoms persist or worsen or if the product is required for more than 10 days, consult a doctor.

Do not take if you:
Have ever had a stomach ulcer, perforation or bleeding.
Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers.
Are taking other NSAID painkillers, other product containing phenylephrine or aspirin with a daily dose of 75mg.
Are in the last 3 months of pregnancy.

Speak to a pharmacist/doctor before taking if you:
Have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
Are pregnant
Are a smoker.

Warning:
Do not take more medicine than the label tells you to.
Keep out of the sight and reach of children .

Ingredients:
Ibuprofen, Phenylephrine hydrochloride, Cellulose, Sodium starch glycoate, Hypromellose, Magnesium stearate, Talc, Mastercote yellow.